MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Model Number AB2000C
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
A male patient underwent an aquablation procedure for symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation (procept) became aware during the aquablation procedure, multiple "e208 - motorpack error" messages were generated by the aquabeam robotic system.Multiple troubleshooting steps were performed to resolve the issue without success.However, once the power reached 80%, the occurrence of error codes ceased and the procedure was continued through successful completion.The reported event caused a surgical delay of over 20 minutes.There were no adverse health consequences to the patient due to this event.
 
Additional Manufacturer Narrative
Root cause of reported event has not yet been established.Investigation by manufacturer is currently in-process.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.
 
Additional Manufacturer Narrative
The aquabeam handpiece was not returned for investigation as it was disposed of at the user facility.The aquabeam robotic system's treatment logs file was reviewed, which confirmed the reported event.A review of the device history record (dhr) (b)(4) / serial number (b)(6) and aquabeam handpiece / lot number 22c00254 was conducted, which confirmed that there were no non-conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the system met all design and manufacturing specifications when released for distribution.The current user manual um0201 aquabeam robotic system user manual, p1g3, english was reviewed.Section 19.Aquabeam robotic system detected errors, faults, and messages table 6.System display message (recommended action) e208 - motorpack error release foot pedal and click x.1) if error persists, reconnect motorpack, 2) if error continues, replace motorpack.The root cause of the reported event could not be established as the handpiece was not returned for investigation.Submission of this report does not constitue an admission that the manufacturer's product caused or contributed to the event.

Brand Name
AQUABEAM ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
900 island drive
suite 101
redwood city CA 94065
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
900 island drive
suite 101
redwood city CA 94065
Manufacturer Contact
doria esquivel
900 island drive
suite 101
redwood city, CA 94065
6502327291
MDR Report Key17288561
Report Number3012977056-2023-00112
Device Sequence Number17806962
Product Code PZP
UDI-Device IdentifierB614AB2000C1
UDI-Public+B614AB2000C1/16D20220330O
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K212835
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAB2000C
Device Catalogue NumberAB2000C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Supplement Date Received by Manufacturer07/27/2023
Initial Report FDA Received Date07/10/2023
Supplement Report FDA Received Date08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale